# SDR 96ZZZM414

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 890/920
- Part time: 44,571 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SEAT TRACK CORRODED RBL 62 AT STATION 890 AND STATION 920.  REMOVED SECTION OF SEAT TRACK FROM STATION 870 TO STATION 970 RBL 62.  INSTALLED NEW TRACK MADE OF BACK 1520 1430 - TMS 60 5030 FROM STATION 870-970.
